Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Heart failure, dyslipidemia. High potassium level, high pulse and BP. Headache. What to do?

hello, our Neighbor have III heart failure , HTN, DM-2 and dyslipidemia , she was intolerant to enalapril owing to the development of a dry persistent cough. and her medications on admission are: ASA 100 mg daily, Metformin 850mg three times daily, atorvastatin 40 mg every morning, spironolactone 12.5 mg twice daily, candesartan 32 mg daily and Bumetanide 1 mg daily. also she have high potasium level (k= 5.1) , and her Bp = 150/95 , and EF is 31% , pulse = 114 bpm , have headache what she should do ? thank you .
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
she is having multiple problem with heart failure issue ,treatment of heart failure required close monitoring ,so take your medication under supervision of cardiologist
person who intolerant to enalapril may try ARBs which should be taken carefully under supervision of cardiologist as her potassium level is also high
she required modification of present treatment under supervision of cardiologist more expert in heart failure management
person with low EF also have good life expectancy with good quality of life just required to do regular follow up with Dr. and regular medicine intake
restrict your fluid intake to 1.5lit /day , avoid food contains high amount of potassium like coconut water, fruits
take care
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor